# SDR SWIA200412791

- Difficulty date: January 14, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 30,113 hours, 40,011 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 4147
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 8,829 hours, 12,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TWO OCCASIONS THE YAW DAMPNER CAPTAIN'S SIDE DISENGAGED, HOWEVER THE AUTO PILOT REMAINS ON EVEN AFTER LANDING THEN TURNING OFF THE AUTO PILOT, YAW DISENGAGED REMAINS ILLUMINATED.  REPLACED NR 1 AUTOPILOT COMPUTER.  OPS CHECKS GOOD PER MM 22-11-00.
